# SDR HALA2014011000004

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 82,735 hours, 33,964 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: 7321387010
- Part serial: 92990
- Condition: Failed
- Location: Apu Intake
- Part time: 1,189 hours, 244 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU VERIFICATION FAILED JUST PRIOR TO TOP OF DESCENT, FLT 370 -60 SAT, ATTEMPTED TWO STARTS, NO RPM, NO EGT. FOUND APU INTAKE DOOR ACTUATOR INOPERATIVE.  APU INTAKE DOOR FULLY OPEN.  R & R APU AIR INTAKE DOOR ACTUATOR IAW AMM 49-15-06. OPS CKS NORMAL. CLEARED MIC SHEET, PLACARD REMOVED.
